Accelerated finite difference schemes for second order degenerate elliptic and parabolic problems in the whole space

István Gyöngy, Nicolai Krylov

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

We give sufficient conditions under which the convergence of finite difference approximations in the space variable of possibly degenerate second order parabolic and elliptic equations can be accelerated to any given order of convergence by Richardson's method.

Original languageEnglish (US)
Pages (from-to)1431-1458
Number of pages28
JournalMathematics of Computation
Volume80
Issue number275
DOIs
StatePublished - 2011

Keywords

  • Cauchy problem
  • Extrapolation to the limit
  • Finite differences
  • Richardson's method

Fingerprint Dive into the research topics of 'Accelerated finite difference schemes for second order degenerate elliptic and parabolic problems in the whole space'. Together they form a unique fingerprint.

Cite this